# SDR ASOA2015121214211

- Difficulty date: December 12, 2015
- Submitted: December 16, 2015
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 19,508 hours, 12,552 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A MEGAPHONE DOES NOT WORK.  R & R MEGAPHONE IAW AMM 25-61-14 REF; IPC 25-61-14, ITEM 5, OPS CHECK GOOD.
